# SDR CALA2025050604495

- Difficulty date: May 1, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,304 hours, 28,937 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO LIGHT CAME ON AT 500 AGL AND STAYED ON FOR TAXI TIL JU ST BEFORE PARKING PERFORMED INSPECTION, DOOR OPONING CLOSING PROPERLY.SUSPECT BAD DOOR IND SWITCH.PILOT SAYS NO ISSUES WITH PRESSURIZATION .  REMOVED AND REPLACED AFT CARGO DOOR INDICATION SWITCH IAW AMM 52-71-31-400-802 OPS CHECK GOOD IAW AMM 52-71-31-710-801
